Additive bases arising from functions in a Hardy field
A classical additive basis question is Waring's problem. It has been extended to integer polynomial and non-integer power sequences. In this paper, we will consider a wider class of functions, namely functions from a Hardy field, and show that they are asymptotic bases. © 2010 Akadémiai Kiadó, Budapest, Hungary.
Acta Mathematica Hungarica
Chan, T., Kumchev, A., & Wierdl, M. (2010). Additive bases arising from functions in a Hardy field. Acta Mathematica Hungarica, 129 (3), 263-276. https://doi.org/10.1007/s10474-010-0028-4